# SDR FDEA201207282726

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71161
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BETWEEN STA 5-113 AND STA 1561 LONGERON 43 LT SPLICE END, FOUND CRACKED.   REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 50.   NEW SPLICE FABRICATED BY MACHINING AS PER DRAWING A5A7116 REVISION D.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
